# SDR REXA202001280109

- Difficulty date: January 20, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N296PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15296
- Aircraft time: 15,000 hours, 10,544 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324292
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"[ IN REFERENCE NRC 00211 ]: INITIAL INSPECTION: CORROSION ON STRINGERSPLICE 26RH AT MAIN AVIONICS COMPARTMENT. (E/E) [ TASK 900-53-140-300APPENDIX A ] TCI: 100-09, 100-09E4, 100-09E5                         
"SUMMARY: STRINGER SPLICE 26RH AT MAIN AVIONICS COMPARTMENT WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01.                               
"
